RAZENE 10MG 90sBe the first one to write a review
$40.99 in stockSKU 2311186
This item is currently out of stock. If you would like us to email you when it is back in stock, send along your email address...
Razene Tablets 90sHelps to provide relief from symptoms of hayfever and other forms of allergy. It may be used to deal with conjunctivitis, perennial allergic rhinitis, pruritus, urticaria (hives) and insect bites. It is fast-acting that may provide effects within 20 minutes. It can ensure 24 hours solution from the effects of allergens.
What are the benefits of using this product?
- Once a day formulation
- Fast Acting
- Helps deal with symptoms of hayfever and other allergic reactions
- Supprot the body's reaction to allergens
- Contains Cetirizine Hydrochloride
- Conjunctivitis, perennial allergic rhinitis, pruritus, urticaria (hives) and insect bites
- Fast-acting, usually within 10-20 minutes after intake
- Last for 24 hours
Inactive IngredientsLactose, Pregelatinised Maize Starch, Povidone, Magnesium Stearate, Hydroxypropylmethyl Cellulose, Macrogol, Titanium dioxide, Polyethylene Glycol, talc.
How to use it? For adults and children over 12 years of age. Take one (1) tablet (10mg) as a single dose. For children over 12 years old, the daily dose of 10mg is given as a single or divided dose, since the effects is not lasting as long in children. For children aged between 2 and 6 years, you may take 2.5mg (1/4 of a tablet) twice daily or 5mg (1/2 a tablet) once daily. This should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist. Some people require half the daily dose, i.e. 5mg, particularly for people with kidney problems or those who may feel drowsy if they take the recommended dose of 10mg. If 10mg is not enough, take 20mg. The maximum recommended daily dose is 20mg. Do not exceed this dose unless told to do so by your doctor.
Are there any precautions? Read the label carefully and use strictly as directed. Follow prescribed dosages. Keep out of reach of children. Do not take if you have an allergy to any medicine containing cetirizine hydroxyzine. Store below 25 degrees Celsius. Protect from heat, light and moisture. Do not use if you are pregnant or breast-feeding. Do not take if you are allergic to the ingredients listed. It may cause sleeplessness to some people. If symptoms persist, consult your doctor immediately.
Buy one online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
You can read the full shipping policy here
When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...
Safe & Secure Online ShoppingOur website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
- ETHICS PARACETAMOL 500MG 100s$10.99Ethics Paracetamol 500mg 100s provides immediate effective relief from muscular pain, menstrual pain, headaches, dental pain, fever and symptoms of colds and flu without irritating the stomach.200482